# SDR SWAA2021101815498

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Web
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE LOCATED BTW ORSS 261 TO ORSS 297 AT RT WING ; 2021-403659 / [09] INSTALLED WEB TRAILING EDGE LOCATED BTW ORSS 261 TO ORSS 297 AT RT WING I.A.W B737-700 SRM 51-40-02; 115A2512 SHEET 8 REV C.; [10] CORRECTED STEP 9: INSTALLED WEB TRAILING EDGE LOCATED BTW ORSS 261 TO ORSS 297 AT RT WING I.A.W B737-700 SRM 51-40-02; DWG 115A2512 SHEET 8 REV C.; [11] REPLACED WEB TRAILING EDGE LOCATED BTW ORSS 261 TO ORSS 297 AT RT WING I.A.W B737-700 SRM 51-10-02; 51-40-02 DWG 115A2512 SHEET 8 REV C; [12] COMPLETE TASK CERTIFIED
